# SDR 98ZZZX1035

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Nose Gear
- Part number: 6642000850
- Condition: Malfunction
- Location: Damper Steering
- Part time: 21 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITTLE TO NO NOSE WHEEL MOVEMENT WHEN RUDDER PEDALS ARE PUSHED.  FOUND RESISTANCE EXCESSIVE IN SHIMMY DAMPENER AND NOSE STRUT.  REPLACED GEAR.
